and Im soooo tired! The dreams i can live with but I feel like my depression and moods are worse than before taking this tablet. Takes me 35 minutes to drag myself out of bed cause i just cant wake up. Is this a trend? Does it get better or can you tell pretty much from the beginning if its going to work or not?
amber; Yes this is pretty common when you first start this medication, Even some of the reasons you're taking it for seem to get worse but this is only temporary. until your system gets used to it which is normally 1 to 2 weeks during that time slowly it should start getting better for you and also the moods and depression. I would try it for at least that long and if your still having problems give your doctor a call.Good luck and Merry Christmas. Chuck1957
I've been on this same dosage now for 16 days, I varied the time I took the tablet because I found that if I took the medication late at night 22:00 /23:00 I was awake until 06:00 then would sleep through until 13:00/14:00. I am lucky enough that I am presently signed off as unfit for work.
I now take it at 19:00 ,I'm still unsettled and drift off slowly to sleep,however I can wake and rise at 07:00/08:00 and be active.
My mood swings and depression are lessening I think,again however most of my problems are external pressures which I have very little or no control over.
Hope this helps ,just to finish on a positive I do feel better than 16 days ago.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mirtazapine - I've been on mirt for 4 weeks. Started at 15mg for one week and up dose to30mg 2 weeks
Posted 6 Feb 2015 • 2 answers
Posted 16 Dec 2015 • 6 answers
Posted 23 May 2017 • 3 answers
Posted 22 Dec 2017 • 3 answers
Posted 2 days 8 hours ago • 0 answers